Solpadeine Plus Soluble Tablets 16sBy Solpadeine
Solpadeine Plus Soluble Tablets
Solpadeine Plus Soluble Tablets provide short-term relief from moderate pain such as migraine, headache, dental pain, period pain, strains & sprains, backache, rheumatic pain and sciatica in adults and children over 12 years of age.
Solpadeine Plus Soluble Tablets contain three active ingredients:
Solpadeine Plus Soluble Tablets contain codeine and should only be used for pain that is not relieved by other painkillers such as paracetamol or ibuprofen alone. They should be taken for a maximum of 3 days.
- Codeine: this belongs to a group of medicines called opioid analgesics which act to relieve pain.
- Paracetamol: a painkiller that also helps lower a high temperature and acts as a mild anti-inflammatory to reduce swelling.
- Caffeine: a mild stimulant that causes wakefulness and increased mental activity. It can also help the effectiveness of paracetamol.
Adults and children aged 12 years and over:
- Take 2 tablets dissolved in a full tumbler of water (200ml) every 4 hours as needed.
- Do not take more frequently than every 4 hours.
- Do not take more than 8 tablets in 24 hours.
- Do not take more than the recommended dose.
- Active Ingredients: Paracetamol 500mg, Codeine Phosphate Hemihydrate 8mg and Caffeine 30mg.
- Other Ingredients: Sodium Bicarbonate, Sorbitol Powder (E420), Saccharin Sodium, Sodium Lauryl Sulfate, Citric Acid, Sodium Carbonate, Polyvinylpyrrolidone and Silicone Fluid.
- Solpadeine Plus Soluble Tablets contain codeine which can cause addiction if you take it continuously for more than 3 days. This can give you withdrawal symptoms from the medicine when you stop taking it.
- If you take a painkiller for headaches for more than 3 days it can make them worse.
- Do not drive or operate machines if you feel drowsy or dizzy.
- Avoid too much caffeine in drinks like coffee and tea. High caffeine intake can cause difficulty sleeping, shaking and an uncomfortable feeling in the chest.
- If you have ever had an allergic reaction to paracetamol, caffeine, codeine, other opioid painkillers or to any of the other ingredients.
- If you are taking other medicines containing paracetamol or codeine.
- If you are under 12 years due to the risk of severe breathing problems.
- For pain relief in children and adolescents (0-18 years of age) after removal of their tonsils or adenoids due to obstructive sleep apnoea syndrome.
- If you know that you metabolise very rapidly codeine into morphine.
- If you are breastfeeding. Codeine and morphine passes into breast milk.
- If you have liver or kidney disease, including alcoholic liver disease.
- If you have bowel problems including blockage of your bowel.
- If you have had an operation to remove your gall bladder.
- If you are pregnant.
- Metoclopramide or domperidone (for nausea or vomiting).
- Colestyramine (to lower blood cholesterol).
- Monoamine oxidase inhibitors (MAOIs) prescribed for depression in the last 2 weeks or substances that make you drowsy (e.g. sedatives, antidepressants or alcohol).
- Blood thinning drugs (anticoagulants e.g. warfarin). If you are taking an anticoagulant and need to take a pain reliever on a daily basis, talk to your doctor because of the risk of bleeding. You can still take occasional doses of Solpadeine Plus Tablets at the same time as anticoagulants.
Products you may also consider